Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A special case of positivity


Author: S. P. Dutta
Journal: Proc. Amer. Math. Soc. 103 (1988), 344-346
MSC: Primary 13H15; Secondary 13D99, 13H05
DOI: https://doi.org/10.1090/S0002-9939-1988-0943042-4
MathSciNet review: 943042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a special case of positivity of Serre's Conjecture on intersection multiplicity of modules [S]. The conjecture can be stated as follows.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H15, 13D99, 13H05

Retrieve articles in all journals with MSC: 13H15, 13D99, 13H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943042-4
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society